Commenced in January 2007
Paper Count: 32129
Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (III)
Authors: Li Ge
Abstract:In this paper, we study the existence of solution of the four-point boundary value problem for second-order differential equations with impulses by using Leray-Schauder theory:
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1076892Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1045
 Z. M. He and J. S. Yu, Periodic boundary value problem for first order impulsive functional differential equations. Appl. Math. Comput., 138(2002)205-217.
 D. J. Guo, Multiple positive solutions of boundary value problems for first order nonlinear impulsive intergro-differential equations in a Banach space. Appl. Math. Comput., 143(2003)233-249.
 D. J. Guo, J. X. Sun, Z. L. Liu, Functional methods of nonlinear ordinary differential equation. Jinan: shangdong Sci and Tech Press, 2005.
 Y. Sun and D. M. Zhu, Existence theorems for a second order three-point boundary value problem with impulses, Appl. Math. J. Chinese Univ. Ser. B., 20(2005)165-174.
 L.G,Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (I),Inter. J. Comp. Math. Sci.,2010:4(2)89-94.
 L.G,Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (II),Inter. J. Comp. Math. Sci., 2010:4(2)95-98.
 D. J. Guo, J. X. Sun, Ordinary differential equation in abstract space. Jinan: shangdong Sci and Tech Press, 2005.
 Y. C. Zhao, Nonlinear analysis with applications. Beijing: Higher Education Press, 1989.
 B. liu, Positive solutions of a nonlinear four-point boundary value problems, Anal. Math. Comp., 155(2004)179-203.
 M. P. Y, A. M Zhao, J.R. Yan. Periodic boundary value problems of second order impulsive differential equations, Nonl. Anal.2009(70):262- 273.
 Tadeusz Jankowski .Positive solutions to second order four-point boundary value problems for impulsive differential equations. Appl.Math. Comp., 2008,202: 550-561.